# SDR YENA20100328045

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 24,370 hours, 8,492 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 422799500
- Part serial: 9659
- Condition: Intermittent
- Location: Pitch Trim
- Part time: 21,010 hours, 7,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT JB477 BOS-OAK AIRCRAFT HAD 3 UNCOMMANDED PITCH DOWNS WITH LOSS OF 100 FT NO ASSOCIATED ECAMS/FLIGHT CONTROL FAULTS.  AIRCRAFT WAS AT CRUISE AT FL360/.78MACH WITH AUTO PILOT 2 ENGAGED STRAIGHT AND LEVEL IN SMOOTH AIR, MANUAL THS PITCH TRIM WHEEL MOVED RAPIDLY FORWARD WITH EACH OF THE PITCH DOWNS.  MX REMOVED AND REPLACED THS ELECTRONIC MODULE IAW AMM 27-41-00-05 AND MONITOR TRANSDUCER UNIT IAW AMM 27-44-57-000-002 TEST PASSED IAW AMM 27-41-00-730-001.  ACCOMPLISHED LAND CAT LLL TEST IAW AMM 22-97-00 PASSED.  AIRCRAFT RETURNED TO SERVICE.
